| Article ID: | iaor19951541 |
| Country: | Netherlands |
| Volume: | 15 |
| Issue: | 3 |
| Start Page Number: | 157 |
| End Page Number: | 161 |
| Publication Date: | Apr 1994 |
| Journal: | Operations Research Letters |
| Authors: | Chari Manoj K. |
Reversibility of Markov chains and Markov processes is a well-studied area. In this paper, a set of necessary and sufficient conditions is derived for the reversibility of a semi-Markov process, which is a generalization of known results. The relation between the reversibility of the continuous-time process with that of its underlying discrete-time Markov-renewal process is discussed.